# SDR AALA20110519ORD01

- Difficulty date: May 18, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 6,372 hours, 2,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EMERGENCY LIGHT BATTERY PACK FAILED.  REPLACED RIGHT FORWARD EMERGENCY LIGHT BATTERY PACK.  OPS CHECK NORMAL.
